Alert archive / New York / Small Craft Advisories in 2008

Small Craft Advisory 60, NWS Buffalo, NY

September 5, 2008

NWS Buffalo, NY issued this small craft advisory at Sep 5, 2008, 9:01 AM EDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Sep 5, 2008, 9:01 AM EDT (13:01 UTC)
Expired
Sep 5, 2008, 7:00 PM EDT
In force
10 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

615 
WHUS71 KBUF 051301
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
901 AM EDT FRI SEP 5 2008


LEZ020-040-041-052115-
/O.NEW.KBUF.SC.Y.0060.080905T1301Z-080905T2300Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
901 AM EDT FRI SEP 5 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING. 

SOUTHERLY WINDS THIS MORNING WILL BECOME SOUTHWESTERLY THIS
AFTERNOON WITH WIND SPEEDS IN THE 15 TO 25 KNOT RANGE WITH SOME
HIGHER GUSTS. THIS WILL ALLOW THE LAKES TO BECOME CHOPPY...WITH
WAVE HEIGHTS BUILDING TO 3 TO 5 FEET LATER THIS MORNING AND INTO
THE AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042>045-052115-
/O.NEW.KBUF.SC.Y.0060.080905T1301Z-080905T2300Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
901 AM EDT FRI SEP 5 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING. 

SOUTHERLY WINDS THIS MORNING WILL BECOME SOUTHWESTERLY THIS
AFTERNOON WITH WIND SPEEDS IN THE 15 TO 25 KNOT RANGE WITH SOME
HIGHER GUSTS. THIS WILL ALLOW THE LAKES TO BECOME CHOPPY...WITH
WAVE HEIGHTS BUILDING TO 3 TO 5 FEET LATER THIS MORNING AND INTO
THE AFTERNOON. THE WATERS IMMEDIATELY ADJACENT TO THE SHORELINE
MAY NOT HAVE SIGNIFICANT WAVES...BUT WAVE HEIGHTS WILL BE HIGHER A
MILE OR TWO OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ZAFF
1 follow-up statement
944 
WHUS71 KBUF 051942
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
342 PM EDT FRI SEP 5 2008

LEZ020-040-041-052300-
/O.CON.KBUF.SC.Y.0060.000000T0000Z-080905T2300Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
342 PM EDT FRI SEP 5 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING. 

SOUTHWEST WINDS WILL DIMINISH TO 10 TO 15 KNOTS EARLY THIS
EVENING AS THE REMNANTS OF GUSTAV LIFT NORTHEAST INTO SOUTHERN
QUEBEC. THIS WILL ALLOW WAVES TO SUBSIDE TO 1 TO 3 FEET THIS
EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042>045-052300-
/O.CON.KBUF.SC.Y.0060.000000T0000Z-080905T2300Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
342 PM EDT FRI SEP 5 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING. 

SOUTHWEST WINDS WILL DIMINISH TO 10 TO 15 KNOTS EARLY THIS
EVENING AS THE REMNANTS OF GUSTAV LIFT NORTHEAST INTO SOUTHERN
QUEBEC. THIS WILL ALLOW WAVES TO SUBSIDE TO 1 TO 3 FEET THIS
EVENING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Sep 5, 7:28 AM EDT, 1 hour 33 minutes earlier.

Area forecast discussion, Sep 5, 7:28 AM EDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
728 AM EDT FRI SEP 5 2008

.SYNOPSIS...
IT WILL BE A BREEZY AND VERY WARM DAY ACROSS THE REGION...AS HIGH
PRESSURE TO OUR EAST WILL CIRCULATE THE REMAINS OF GUSTAV INTO
EASTERN CANADA. TEMPERATURES TODAY WILL AVERAGE SOME 15 DEGREES
ABOVE NORMAL...BUT THEY WILL REMAIN BELOW RECORD VALUES. A WEAK
FRONTAL BOUNDARY WILL THEN SAG ACROSS THE REGION LATER TONIGHT AND
SATURDAY...BRINGING US THE CHANCE FOR A FEW SHOWERS.

&&

.NEAR TERM /THROUGH TONIGHT/...
THE FORECAST AREA WILL BE IN THE WARM SECTOR OF THE REMNANTS OF
GUSTAV FOR MUCH OF THE DAY. A 35-40KT LOW LEVEL JET EARLY THIS
MORNING WILL MIX DOWN DURING THE DAYLIGHT HOURS WITH SOUTHERLY WINDS
VEERING A BIT TO SOUTHWEST LATER IN THE DAY. THIS SOUTHERLY
COMPONENT WILL AID IN WARMING THE DOWNSLOPE AREAS AND TAP INTO AN
ALREADY WARM BOUNDARY LAYER WITH 850MB TEMPS HOVERING AROUND +16C TO
+18C DURING THE AFTERNOON.

AS THE GFS AND NAM GUIDANCE GIVING BUFFALO HIGHS OF 85 AND ROCHESTER
HIGHS OF 88 TO 89, WE WILL SEE ONE MORE DAY OF WELL ABOVE NORMAL
TEMPS BUT STAY SEVERAL DEGREES BELOW THE RECORD OF 92 AT BUF AND 96
AT ROC.

A SLOW MOVING COLD FRONT TRAILING THE RAPIDLY RECEDING CORE OF
GUSTAV WILL APPROACH THE WESTERN EDGE OF THE FORECAST AREA THIS
EVENING. GFS AND NAM SHOW THIS TO BECOME A STATIONARY FRONT FROM
LAKE ERIE TO THE WESTERN THIRD OF LAKE ONTARIO BETWEEN 00Z AND 12Z
WITH SOME PRECIP EXPECTED FOR THE WESTERN EDGE OF THE SOUTHERN TIER
AND THE NIAGARA FRONTIER...AFFECTING CHAUTAUQUA/ERIE/NIAGARA
COUNTIES WITH CHANCE POPS AFTER 00Z AND EDGING EVER SO SLOWLY
EASTWARD WITH LIKELY POPS BETWEEN 06 AND 12Z.

NAM HAS A RATHER PRODIGIOUS QPF DURING THIS PERIOD...BUT KEEPS THE
HEAVIER RAIN JUST TO THE WEST OF THE FORECAST AREA FROM LONG POINT
TO THE CANADIAN NIAGARA REGION WITH 6HR TOTAL BETWEEN 03Z AND 09Z OF
MORE THAN 2 INCHES. AN EASTWARD SHIFT OF ONLY A FEW MILES COULD
RESULT IN THE HEAVIER RAIN COVERING THE CHAUTAUQUA SHORELINE TO THE
BUFFALO/NIAGARA REGION. GFS IS SIMILAR IN THE LOCATION OF THE PRECIP
PLUME...BUT WITH MUCH LESS RAINFALL TOTAL...ABOUT A THIRD OF AN
INCH. AS TRAINING IS EXPECTED ALONG THE AXIS OF THE FRONT AND BOTH
NAM AND GFS HAVE PRECIPITABLE WATER VALUES OF 1.75 TO 2
INCHES...WILL HAVE A QPF WITH A RANGE OF A HALF AN INCH TO AN INCH
OF RAIN EXPECTED FROM 03Z TO 12Z...HIGHER THAN GFS BUT LOWER THAN
NAM. LOW OR NONEXISTENT CAPE DURING THIS TIMEFRAME...SO WILL GO WITH
ONLY RAIN SHOWERS.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
ALL EYES SATURDAY WILL BE FOCUSED ON TROPICAL FEATURE HANNA...WHICH
WILL BE MAKING ITS WAY ACROSS THE EASTERN CAROLINAS TO THE DELMARVA
PENINSULA. THE GEFS ENSEMBLES SHOW A NICE TIGHT CLUSTERING OF THE
CENTER OF HANNA THROUGH MIDDAY SATURDAY...BUT BY SATURDAY EVENING
THE NORTHWARD SPEED COMES INTO QUESTION BY THE OPERATIONAL NAM AND
VARIOUS GEFS ENSEMBLES. SINCE THE STEADY HEAVY RAINS FROM HANNA WILL
REMAIN WELL TO OUR SOUTHEAST...THE FOREWARD SPEED SHOULD NOT FACTOR
INTO OUR FORECAST.

WHILE HANNA WILL BE MAKING HEADLINES ON SATURDAY...OUR WEATHER WILL
BE UNDER THE INFLUENCE OF A SLOW MOVING/NEARLY STATIONARY FRONTAL
BOUNDARY. THIS INNOCUOUS FRONT WILL LIE OVER THE WESTERN COUNTIES
AND WILL INTERACT WITH A FAIRLY HUMID AIRMASS THAT WILL INCLUDE SFC
DEW POINTS THAT WILL BE IN THE LOW TO MID 60S. THERE SHOULD BE JUST
ENOUGH LOW LEVEL CONVERGENCE IN THE VCNTY OF THE FRONT TO ALLOW FOR
SOME SCT -SHRA...ESPECIALLY OVER THE FAR WESTERN COUNTIES WHERE UP
TO A COUPLE TENTHS OF AN INCH OF RAIN COULD FALL. ALL IN ALL
THOUGH...THE DAY WILL BE FAR FROM A WASHOUT.

TEMPS SATURDAY WILL REMAIN ABOVE NORMAL...BUT WILL BE LOWER THAN
THOSE FROM TODAY. H85 TEMPS OF +15C COMBINED WITH A SOUTHERLY FLOW
ALOFT WILL ALLOW FOR THE MERCURY TO CLIMB INTO THE MID 70S IN MANY
AREAS. THE CLOUD COVER AND SCT -SHRA WILL PREVENT READINGS FROM
RISING ANY FURTHER.

DURING THE COURSE OF SATURDAY NIGHT...HANNA WILL BE MAKING HER WAY
UP THE MID ATLANTIC AND NEW ENGLAND COASTLINES WHILE SFC BASED HIGH
PRESSURE OVER THE OHIO VALLEY WILL BE NOSING ACROSS OUR WESTERN
COUNTIES. THIS SHOULD PROMOTE DRY WEATHER ACROSS OUR FORECAST
AREA...ALTHOUGH SOME LEFTOVER EVENING SHOWERS WILL BE POSSIBLE FROM
THE GENESEE VALLEY EAST ACROSS THE FINGER LAKES REGION.

ON SUNDAY...THE LOW LEVEL RIDGING WILL BUILD ACROSS ALL OF OUR
REGION. AS THE DAY PROGRESSES H85 TEMPS OF +10C SHOULD BE ALLOWED TO
FULLY MIX UNDER A PARTLY TO MOSTLY SUNNY SKY...AND THIS WILL ONCE
AGAIN SEND SFC TEMPS INTO THE MID 70S FOR THE VAST MAJORITY OF THE
FORECAST AREA.

THE LOW LEVEL RIDGE WILL REMAIN IN CONTROL OF OUR REGION SUNDAY
NIGHT.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
SFC HIGH PRESSURE NEAR OUR REGION ON MONDAY WILL BE EASILY DISPLACED
BY AN APPROACHING SHORTWAVE THAT WILL DIG ACROSS THE UPPER
MISSISSIPPI VALLEY MONODAY AFTERNOON AND EVENING. THIS VIGOROUS
FEATURE WILL ENERGIZE AN AREA OF LOW PRESSURE THAT WILL BE OVER THE
UPPER GREAT LAKES WHILE ALSO SETTING THE WHEELS IN MOTION FOR STRONG
FRONTOGENESIS MONDAY EVENING OVER THE OHIO VALLEY.

A FEW SHOWERS AHEAD OF THE STRENGTHENING COLD FRONT COULD MAKE THEIR
WAY ACROSS OUR REGION MONDAY AFTERNOON...BUT SHOWERS AND
THUNDERSTORMS WILL BECOME MORE LIKELY MONDAY NIGHT. THIS IS WHEN LOW
PRESSURE OVER ONTARIO WILL RAPIDLY DEEPEN AND SWEEP THE
AFOREMENTIONED COLD FRONT ACROSS OUR AREA. POPS HAVE BEEN RAISED TO
LIKELY FROM CONTINUITY TO ACCOUNT FOR THIS FROPA. THIS SOLUTION IS
FAVORED BY THE OPERATIONAL GFS...A LARGE CLUSTERING OF THE GEFS
ENSEMBLES AND ALSO BY THE ECMWF.

THE UPPER LEVEL SUPPORT FOR THE FRONT WILL PASS ACROSS OUR REGION
DURING THE DAY TUESDAY WHILE A SEASONABLY COOL AIRMASS WILL POUR IN
FROM THE WEST. WILL TAPER OFF THE PCPN FROM WEST TO EAST...BUT AM
LEARY ABOUT RUSHING OUT THE PCPN AS THEIR IS AN INDICATION OF A
SECONDARY COLD FRONTAL PASSAGE. IN ANY CASE...H85 TEMPS WILL DROP TO
AROUND +4C ON TUESDAY...AND THIS SHOULD ONLY SUPPORT MAX TEMPS IN
THE UPPER 60S TO NEAR 70.

HIGH PRESSURE BUILDING ACROSS THE MID WEST IN THE WAKE OF THE
DEPARTING H5 TROUGH WILL THEN SUPPLY THE REGION WITH VERY PLEASANT
WEATHER FOR BOTH WEDNESDAY AND THURSDAY. TEMPS BOTH DAYS WILL
AVERAGE JUST A COUPLE DEGREES BELOW NORMAL.

&&

.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
WESTERN NEW YORK WILL BE IN THE WARM SECTOR ASSOCIATED WITH THE
REMNANTS OF GUSTAV THROUGH EARLY MORNING. CONDITIONS WILL BE VFR FOR
THE MOST PART THROUGH 18Z TODAY. A JET MAX OF CLOSE TO 40 KNOTS WILL
RESULT IN LOW LEVEL WIND SHEAR LASTING INTO THE EARLY MORNING.
MIXING WILL BRING THE WINDS UP AT THE SURFACE AND LOW LEVEL
MECHANICAL TURBULENCE WILL PREDOMINATE.

THIS AFTERNOON WILL REMAIN VFR FOR THE REGION BUT LATE IN THE DAY A
COLD FRONT WILL APPROACH FROM OHIO/ONTARIO WITH A NARROW BAND OF
PRECIP AND MID CLOUDS LATE THIS EVENING OVER THE WESTERN PART OF NEW
YORK STATE INCLUDING KBUF, KIAG AND KJHW. AFTER 08Z...THOSE SITES
COULD LOWER TO IFR AND REMAIN THERE THROUGH SATURDAY. FROM ROCHESTER
TO WATERTOWN KART FRIDAY NIGHT CONDITIONS SHOULD REMAIN VFR THEN
LOWER TO MVFR IN SHOWERS SATURDAY.

SATURDAY NIGHT...MVFR TO IFR FOR FOG AND A CHANCE OF RAIN.
SUNDAY...VFR.
MONDAY...VFR BUT A CHANCE OF SHOWERS LATE.
MONDAY NIGHT AND TUESDAY...MVFR.

&&

.MARINE...
NO FLAGS ARE EXPECTED THROUGH THE WEEKEND.

HIGH PRESSURE ALONG THE EAST COAST WILL COMBINE WITH THE DEPARTING
REMNANTS OF GUSTAV OVER ONTARIO THIS MORNING TO PRODUCE A RELATIVELY
TIGHT ENOUGH PRESSURE GRADIENT. THIS WILL ALLOW FOR MODERATE TO
FRESH SOUTHERLIES THIS MORNING ON BOTH LAKES. WAVES OF 2 TO 4 FEET
WILL BE POSSIBLE AS A RESULT...MAINLY OVER CANADIAN WATERS.

DURING THE COURSE OF THE MIDDAY AND AFTERNOON...THE GRADIENT WILL
RELAX AND WINDS/WAVES WILL SUBSIDE ACCORDINGLY. RELATIVELY LIGHT
WINDS WITH NEGLIGIBLE WAVES CAN THEN BE EXPECETD TONIGHT THROUGH
SATURDAY.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...RSH
NEAR TERM...WCH
SHORT TERM...RSH
LONG TERM...RSH
AVIATION...WCH
MARINE...RSH
Hazardous weather outlook, Sep 5, 5:16 AM EDT, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
516 AM EDT FRI SEP 5 2008

NYZ001>008-010>014-019>021-085-060930-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
516 AM EDT FRI SEP 5 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-060930-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
516 AM EDT FRI SEP 5 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

RSH

Nearby

Small Craft Advisories in New York, 2008Every small craft advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.